User menu

Classical non-linear sigma models on Grassmann manifolds of compact or non-compact type

Bibliographic reference Antoine, Jean-Pierre ; Piette, Bernard. Classical non-linear sigma models on Grassmann manifolds of compact or non-compact type. In: Journal of Mathematical Physics, Vol. 28, no. 11, p. 2753-2762 (1987)
Permanent URL http://hdl.handle.net/2078/31415
  1. Pohlmeyer K., Integrable Hamiltonian systems and interactions through quadratic constraints, 10.1007/bf01609119
  2. Eichenherr H., Forger M., On the dual symmetry of the non-linear sigma models, 10.1016/0550-3213(79)90276-1
  3. More about non-linear sigma models on symmetric spaces, 10.1016/0550-3213(87)90706-1
  4. Jacques Michel, Saint‐Aubin Yvan, Infinite‐dimensional Lie algebras acting on the solution space of various σ models, 10.1063/1.527736
  5. Saint-Aubin Yvan, Bäcklund transformations and soliton-type solutions for σ models with values in real Grassmannian spaces, 10.1007/bf00405864
  6. Harnad J., Saint-Aubin Y., Shnider S., B�cklund transformations for nonlinear sigma models with values in Riemannian symmetric spaces, 10.1007/bf01210726
  7. Harnad J., Saint-Aubin Y., Shnider S., The soliton correlation matrix and the reduction problem for integrable systems, 10.1007/bf01218638
  8. Zakharov V. E., Sov. Phys. JETP, 47, 1017 (1978)
  9. Corrigan E.F., Fairlie D.B., Templeton S., Goddard P., A green function for the general self-dual gauge field, 10.1016/0550-3213(78)90311-5
  10. Dubois-Violette M., Georgelin Y., Gauge theory in terms of projector valued fields, 10.1016/0370-2693(79)90748-2
  11. Sasaki R., Explicit forms of Bäcklund transformations for the Grassmannian and CP N−1 sigma models, 10.1063/1.526892
  12. Borchers H. J., Garber W. D., Local theory of solutions for the 0(2k+1) ?-model, 10.1007/bf01200112
  13. Zakrzewski W.J., Classical solutions of two-dimensional Grassmannian models, 10.1016/0393-0440(84)90003-2
  14. Sasaki Ryu, Local theory of solutions for the complex grassmannian andCP N−1 sigma models, 10.1007/bf01571721
  15. Berger M., Ann. Sci. Ec. Norm. Sup., 74, 85 (1957)
  16. Shapiro R. A., Pseudo-Hermitian symmetric spaces, 10.1007/bf02566863
  17. Kundu A, Gauge equivalence of sigma models with non-compact Grassmannian manifolds, 10.1088/0305-4470/19/8/012
  18. Zakharov V. E., Shabat A. B., Integration of nonlinear equations of mathematical physics by the method of inverse scattering. II, 10.1007/bf01077483
  19. Zakharov V. E., Mikhailov A. V., On the integrability of classical spinor models in two-dimensional space-time, 10.1007/bf01197576